# SDR AALA202204165966

- Difficulty date: March 17, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1345
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 61,207 hours, 35,836 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER FAILED DAMPING FUNCTIONAL TEST. PREPACKED DAMPER PER AMM 52-11-14.
